# SDR VNAA0305017

- Difficulty date: May 26, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 18,589 hours, 16,026 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT FROM PIT,  THE CREW REPORTED THE RIGHT HAND HIGH PRESSURE BLEED VALVE FAILED AND THEN HAD A POWER LEVER SPLIT AND RETURNED TO PIT.  THE AIRCRAFT WAS THEN FERRIED TO DAY.  MAINTENANCE THEN TRIMMED THE RIGHT HAND ENGINE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00 OPERATIONAL CHECKS WERE PERFORMED AND NO DEFECTS WERE NOTED.  THE HIGH PRESSURE BLEED VALVE WAS THEN PLACED ON THE MEL LIST UNDER 36-1 C.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
